# SDR CALA2021062800988

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 29,128 hours, 10,426 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED FOR LANDING*LEADING EDGE FLAPS AND SLATS DO NOT EXTEND DURING NORMAL SYSTEM OPERATION UPON FLAP EXT FOR LANDIN TE FLAPS WENT ASSYMETRIC BETWEEN 0 AND 1. C/W NON NORM PROCS AT ARRIVAL WAS FOUND HYD RESERVOIR "B" AT 76%. SERVICED HYD RESERVOIR "B" TO 100%. I.A.W. A.M.M. 12-12-00-610-801. PERFORMED FSEU BITE NO FAULTS NOTED I.A.W. F.I.M. 27-51-TASK 801. AS PER LP 6547417, LEADING EDGE FLAPS SLATS DO NOT EXTEND, REPLACED SKEW SENSOR 1 (T525)
